# SDR NSVA2009031

- Difficulty date: June 22, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: N210CJ
- Aircraft time: 35,771 hours, 41,755 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

CARGO SMOKE DETECT LIGHT ILLUMINATED, CREW ACTIVATED CARGO FIRE BOTTLE.  CFR FOLLOWED ACFT TO THE GATE, AFTER INISP, NO FIRE DETECTED.  TROUBLESHOT TO A FAULTY FWD SMOKE DETECTOR.  REMOVED AND REPLACED SMOKE DETECTOR, FIRE BOTTLE AND SQUIB.
